Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 44, Number 3

All articles in this issue are freely accessible.

Monotonic decay of solutions of parabolic equations with nonlocal boundary conditions
Avner Friedman.
Quart. Appl. Math. 44 (1986), 401-407
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 860893
The derivative of a tensor-valued function of a tensor
Donald E. Carlson and Anne Hoger.
Quart. Appl. Math. 44 (1986), 409-423
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 860894
On the roots of $f_{n}(z)=a+K_{n+1}(z)/zK_{n}(z)$
R. J. Conant.
Quart. Appl. Math. 44 (1986), 425-430
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 860895
A uniqueness theorem for thermoelastic shells with generalized boundary conditions
M. B. Rubin.
Quart. Appl. Math. 44 (1986), 431-440
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 860896
Elastodynamic crack problems in an anisotropic medium through a complex variable approach
A. Piva.
Quart. Appl. Math. 44 (1986), 441-445
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 860897
Oscillations in a delay-logistic equation
K. Gopalsamy.
Quart. Appl. Math. 44 (1986), 447-461
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 860898
Development of singularities in solutions of the equations of nonlinear thermoelasticity
C. M. Dafermos and L. Hsiao.
Quart. Appl. Math. 44 (1986), 463-474
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 860899
Parameter identifiability under approximation
K. Kunisch and L. W. White.
Quart. Appl. Math. 44 (1986), 475-486
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 860900
Generalized magnetohydrostatic equilibria
Bhimsen K. Shivamoggi.
Quart. Appl. Math. 44 (1986), 487-491
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 860901
Asymptotic solutions for unsteady flow in cascades
Oddvar O. Bendiksen.
Quart. Appl. Math. 44 (1986), 493-509
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99616
Statics, structure, and residual normal moveout: Exact mathematical solutions in simple form
I. Lerche.
Quart. Appl. Math. 44 (1986), 511-517
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99615
Differentiation by Fourier transformation and its connection with differentiation by finite differencing
Behrooz Compani-Tabrizi and Richard G. Geyer.
Quart. Appl. Math. 44 (1986), 519-528
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 860902
Reformulation of the Fourier transformed discretized differential equations
Behrooz Compani-Tabrizi.
Quart. Appl. Math. 44 (1986), 529-537
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 860903
Interactions in a stretched string
James M. Greenberg.
Quart. Appl. Math. 44 (1986), 539-558
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 860904
Examples of the use of Fourier series in structural optimization
K. Balasubramanyam and W. R. Spillers.
Quart. Appl. Math. 44 (1986), 559-566
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 860905
Two-dimensional inhomogeneities of minimum stress concentration
Ren-Jieh Shih and Lewis T. Wheeler.
Quart. Appl. Math. 44 (1986), 567-581
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 860906
A note on the strongest fixed-fixed column
M. K. Myers and W. R. Spillers.
Quart. Appl. Math. 44 (1986), 583-588
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 860907
Feedback stabilization of “hybrid” bilinear systems
M. Slemrod and E. L. Rogers.
Quart. Appl. Math. 44 (1986), 589-599
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 860908

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website